# SDR SWIA202162458

- Difficulty date: September 17, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE, FS280.00 BULKHEAD ANGLE STIFFENER RBL-38.50    (C-CHECK RO 11-05-2021)   REMOVED, REPLACED AND INSTALLED NEW ANGLE SUPPORT FS280.00, RBL-38.50 P/N CC670-34106-4 REF. CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-13-001-001-A01, AND DWG CC670-34010 REV. -J. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
